

CALL FOR PARTICIPATION

The 10th Conference on IP + Optical Network (iPOP2014) Exhibition and Conference Tokyo, Japan, May 22 – 23, 2014 <u>http://www.pilab.jp/ipop2014/</u>

Sponsored by PIL (Photonic Internet Lab) and Isocore, and supported by PIF (Photonic Internet Forum), Keihan-na Consortium.

| iPOP2014 COMMITTEE |
|---|
| General Co-Chairs: Atsushi Hiramatsu, NTT-AT, Japan |
| Naoaki Yamanaka, Keio University, Japan |
| Bijan Jabbari, Isocore, USA |
| Organization Committee Co-Chairs: Hiroaki Harai, NICT, Japan |
| Satoru Okamoto, Keio University, Japan |
| Takehiro Tsuritani, KDDI R&D Labs., Japan |
| Exhibition Committee Co-Chairs: Masaki Fukui, NTT, Japan |
| Yoichi Sato, NTT communications, Japan |
| Technical Program Committee Co-Chairs: Kohei Shiomoto, NTT, Japan |
| Eiji Oki, The University of Electro-Communications, Japan |
| Azhar Sayeed, Cisco Systems, USA |





Naoaki Yamanaka, Keio University, Japan



Bijan Jabbari, Isocore, USA

iPOP 2014 General Co-Chairs

Atsushi Hiramatsu, Naoaki Yamanaka, Bijan Jabbari

NTT-AT, Japan, WELCOME REMARKS

This year's iPOP International Conference marks its10th anniversary. This annual event which has been sponsored by Photonic Internet Labs (PIL) and Isocore since its inception, will take place at the NTT Musashino R&D Center, Musashino Tokyo during May 22-23, 2014. The iPOP conference series started in 2005 at the Tokyo Fashion Town, Odaiba in 2005 with the main focus on photonic networks and GMPLS. Subsequently, it extended to multi-layer, multi-domain career's network and now after 10 years has evolved to cover SDN orchestration in data centers and network resources. All events have been successfully held with a large number of attendees.

The iPOP 2014 Conference addresses important topics and issues related to SDN (software defined network). The main point of view here is the SDN for Carrier networks. This is very much different from the data center networks, as high reliability, monitoring capability and operational will be required. This is in line with iPOP mission which started from carrier's backbone network technology such as IP/MPLS and Optical Transport Networks. There will be interesting discussion on the future capability of SDN and NFV. The technical program committee has put together an exciting program consisting of technical sessions with emphasis on presentations on ASON (Automatically Switched Optical Network), WSON (Wavelength Switched Optical Network), PCE (Path Computation Element) and its applications, and Packet Transport over Optical.

In addition to the main presentation and discussion topics above, this year, we expect to discuss, multi-area networks and multi-layer operation incorporating optical paths in the showcase and booth demonstrations. For Inter-Cloud networking, standardization is progressing well, prototype system has been tested waiting for business opportunities. It is well noteworthy that there will be technical demonstrations and showcases combined with the presentations. This year, we also have a joint session with the IEICE Technical Committee on Network Virtualization.

We hope that you would be able to attend iPOP 2014 and make this event a great success! We look forward to your participation and support.

REGISTRATION INFORMATION

The participation is **FREE**, but advance registration is required.

The registration site will be available at http://www.pilab.jp/ipop2014/

PRELIMINARY TIMETABLE

| Thursday 22, May, 2014 | | |
|------------------------|--|--|
| 9:20- | iPOP Plenary | |
| 11:50 | Presider: Organizing Committee Co-Chair | |
| | Opening Address | |
| | - Naoaki Yamanaka, iPOP General Co-Chair, Keio University, | |
| | Japan | |
| | - Bijan Jabbari, iPOP General Co-Chair, Isocore, USA | |
| | Keynote | |
| | K-1 Yukio Ito, SVP Service Infrastructure NTT | |
| | Communications, Japan | |
| | K-2 Justin Dustzadeh, Ph.D. CTO & VP Technology Strategy | |
| | Networks, Huawei, USA | |
| | iPOP Exhibition introduction | |
| | - iPOP Exhibition Co-Chair | |
| | Local arrangement / Lab tour introduction | |
| | - iPOP Local arrangement Co-Chair | |
| 12.20 | Break (90 min) / NTT Lab tour (12:20-13:15) Technical Session 1: SDN for Optical Networks | |
| 13:20- | Chair: Motovoshi Sekiya, Fujitsu Labs America, USA | |
| 14:35 | T1-1 Xiaoyuan Cao, KDDI R&D Labs., Japan | |
| | T1-2 Takaya Miyazawa, NICT, Japan | |
| | T1-2 Takaya Wiyazawa, NiC1, Japan T1-3 Sota Yoshida, Mitsubishi Electric Co., Japan | |
| | Break (10 min) | |
| 14:45- | Business Session | |
| 17:05 | Chair: iPOP Exhibition Committee | |
| 17.05 | B-1 Chris Liou, Infinera Corporation, USA | |
| | B-2 Atsushi Iwata, O ₃ Project (NEC), Japan | |
| | B-3 Alex Henthorn-Iwane, QualiSystems, USA | |
| | B-4 Toshal Dudhwala, Ixia, USA | |
| | B-5 Hiroaki Harai, NICT, Japan | |
| | B-6 Hidenori Inouchi, Hitachi, Japan | |
| | B-7 Neil Holmquist, Spirent Communications, USA | |
| | Break (5 min) | |
| 17:10- | Poster Session / Exhibition | |
| 18:10 | P-1 Julien Thieffry, Keio University, Japan | |
| | P-2 Sam K. Aldrin, Huawei Technologies, USA | |
| | P-3 Masa Iwashita, A.I.Corporation, Japan | |
| | P-4 Shaheedul Huq, Coriant, USA | |
| | Break (20 min) | |
| 18:30- | Reception (90 min) | |
| 20:00 | | |
| • | - | |

| Friday 23, May, 2014 | |
|----------------------|--|
| 9:10- | Technical Session 2: Software-Defined Networking and Network |
| 10:25 | Virtualization |
| | Chair: Itaru Nishioka, NEC, Japan |
| | T2-1 Shinya Ishida, NEC Corporation of America, USA |
| | T2-2 Shuji Ishii, NICT, Japan |
| | T2-3 Takumi Oishi, Hitachi, Japan |
| | Break (15 min) |
| 10:40- | Invited-talk Session: |
| 12:10 | Chair: Kohei Shiomoto, NTT, Japan |
| | I-1 Young Lee, Huawei, USA |
| | I-2 Ming Xia, Ericsson Research, USA |
| | I-3 Jin Seek Choi, Hanyang University, Korea |
| | Break (90 min) |
| 13:40- | Technical Session 3: Traffic Engineering and Resource |
| 15:20 | Optimization |
| | Chair: Shoichiro Seno, Tokushima Bunri University, Japan |
| | T3-1 Paparao Palacharla, Fujitsu Laboratory of America, USA |
| | T3-2 Asato Kotsugai, Keio University, Japan |
| | T3-3 Gianmarco Bruno, Ericsson Telecomunicazioni, Italy |
| | T3-4 Victor Yu Liu, Huawei Technologies, USA |
| | Break (10 min) |
| 15:30- | Joint session of IEICE Technical Committee of Network |
| 17:00 | Virtualization and iPOP |
| | Chair: Katsuhiro Shimano, NTT, Japan |
| | J-1 Hirokazu Takahashi, NTT, Japan |
| | J-2 Michiaki Hayashi, KDDI R&D Laboratories Inc., Japan |
| | J-3 Akihiro Nakao, The University of Tokyo, Japan |
| | J-4 Yasunobu Chiba, NEC, Japan |
| 17:00- | Closing Panel Session by Technical Program Committee |
| 17:40 | Closing by Organizing Committee Co-Chair |

EXHIBITION & SHOWCASE

During the conference, Exhibition and Showcase are also held. For updated information, visit http://www.pilab.jp/ipop2014/

SPONSORED by





VENUE

NTT Musashino R&D Center, 3-9-11 Midori-cho, Musashino-shi, Tokyo, Japan, 180-8585

Take a bus at the North Exit of Mitaka Station on the JR Chuo Line.

There are some options:

•At bus stop No.1, take a bus bound for "Kitaura", or "Musashiseki", or "Tanashihashiba" and get off at "Musashino Shiyakusho-mae". It takes 5 minutes to walk from the bus stop to the Center (altogether, it takes about 15 minutes from Mitaka Station to the Center).

